# SDR 06FDEA03732

- Difficulty date: October 20, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 48,748 hours, 11,195 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: AEA0526U2
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR WHEEL WELL RH KEEL WEB DOUBLER FOUND CRACK AT STA 1361. REPAIR CARRIED OUT AT CENTER LANDING GEAR WHEEL WELL RH KEEL WEB DOUBLER AT   STA 1361 AS   PER SRM 51-33-01 VOLUME II.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
